# SDR 000188

- Difficulty date: August 15, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N140
- Make and model: Saab SF340A
- Aircraft time: 26,011 hours, 26,993 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE O/T WARNING.  GROUND RAN AT T/O POWER AND ALL OPS CHECK GOOD.
